MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR SWAN-GANZ CCOMBO V; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES DR SWAN-GANZ CCOMBO V; CATHETER, FLOW DIRECTED
Model Number 777F8
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product codes include kra catheter, continuous flush dqe catheter, oximeter, fiberoptic dqo catheter, intravascular, diagnostic.A report is being submitted due to the findings of this returned swan ganz catheter.Report of balloon wouldn't inflate was confirmed.Balloon had leakage through a 0.06 inch long tear at the distal end of the proximal balloon bond.However, the balloon latex did not appear to match at the tear.All through lumens were patent without any leakage or occlusion.No other visible damage was observed from catheter body.The device history record review was performed and no manufacturing non conformances were identified associated to the reported malfunction.An engineering evaluation was initiated to assess for any manufacturing-related processes which could be correlated to the complaint.Based on the available information there is no evidence that supports or confirms the failure mode is associated to a manufacturing or design defect.Therefore a root cause could not be established.This condition is under investigation and final conclusions will be determined.There are manufacturing controls to avoid potential causes related to the "balloon tears" malfunction as follows: quality visual inspection, manufacturing visual inspection as part of the packaging process, 100% of the units after balloon bonding step passes through a balloon inspection, balloons get inflated and deflated to assure the condition of it and a leak and flow test is performed, and deflation time check of the balloon is performed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
As reported before use the swan ganz catheter balloon wouldn't inflate when they were checking at pre insertion.There was no patient injury.The device is available for evaluation.

Brand Name
SWAN-GANZ CCOMBO V
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
DR 
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
DR  
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key22971841
Report Number2015691-2025-07271
Device Sequence Number13075957
Product Code DYG
UDI-Device Identifier00690103146554
UDI-Public(01)00690103146554(17)261021(11)241021(10)66095398
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K040287
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number777F8
Device Lot Number66095398
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Initial Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown